# SDR C2XA02IA080

- Difficulty date: March 25, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH-  THE CREW NOTED THAT FUMES IN THE CABIN, ISOLATED TO NR 2 PACK.  MAINTENANCE PERFORMED A OPERATIONAL CHECK OF THE NR 2 PACK, NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
